# SDR CALA2014041090802

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 61,586 hours, 16,992 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG NO START.  DURING A NORMAL START, START VLV LIGHT STAYED ON DURING THE WHOLE CYCLE EXTINGUISHED AFTER CUT OUT.  REPLACED RT ENG START VLV & CHECKED OK IAW AMM 80-11-02.
